References

  1. Banakh T., Zdomskyy L. Closed locally path-connected subspaces of finite-dimensional groups are locally compact. Topology Proc. 2010, 36, 399-405.
  2. Engelking R. Theory of Dimensions: Finite and Infinite. In: Sigma Series in Pure Mathematics, 10. Heldermann Verlag, 1995.
  3. Gleason A. Arcs in locally compact groups. Proc. Natl. Acad. Sci. USA. 1950, 36 (11), 663-667.
  4. Kechris A. Classical descriptive set theory. In: Graduate Texts in Mathematics, 156. Springer-Verlag, New York, 1995.
  5. Maillot S. A non locally compact group of finite topological dimension? Source: MathOverflow (http://mathoverflow.net/questions/230878/a-non-locally-compact-group-of-finite-topological-dimension).
  6. Montgomery D. Theorems on the topological structure of locally compact groups. Ann. of Math. (2) 1949, 50 (3), 570-580. doi: 10.2307/1969550

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.